Posted by: Jo | 2008-11-13

LEXAMIL = Nausea

Please would you let me know if nausea (constant) is normal with taking this antidepressant. I have tried to stop the Lexamil and then developed a feeling of a golf ball in my throat - had it checked out - all is well - no growths etc, back on the Lexamil I find that I have a lingering ongoing nausea - Should I stop this medicine? I have been on it for 1.5 months.

Thanking you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Jo,
Lexamil can cause nausea - try lowering the dose, some people develop a tolerance against this side effect. If not, your doctor may have to consider another kind of antidepressant like Tryptanol.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anonymous | 2016-02-05

Does Lexamil 10mg cause constant headache?

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.